Spanning directed trees with many leaves. / Alon, N.; Fomin, F.; Gutin, G.; Krivelevich, M.; Saurabh, S.

In: SIAM Journal on Discrete Mathematics, Vol. 23, 2009, p. 466–-476.

Research output: Contribution to journalArticlepeer-review



  • 0803

    Submitted manuscript, 185 KB, PDF document

  • N. Alon
  • F. Fomin
  • G. Gutin
  • M. Krivelevich
  • S. Saurabh
Original languageEnglish
Pages (from-to)466–-476
JournalSIAM Journal on Discrete Mathematics
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1397293